MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 8.5 X 80MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 8.5 X 80MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 482378580
Medical Device Problem Codes Detachment Of Device Component (1104); Mechanical Problem (1384)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: primary surgery for scoliosis was performed on (b)(6) 2011 and l1-5 were fixed with.After that, the fixation was extended to iliac and the rods were added because the scoliosis had progressed on (b)(6) 2012.Then, the rod breakage at l3/4 was found and revision surgery was performed on (b)(6) 2017.In the revision surgery, pso of l3 was performed.The screws were remained, the blockers and rods were replaced to new articles.At that time, the loosening of the blockers of the iliac screws were confirmed.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: visual, dimensional and functional analysis could not be performed as the device was not returned.No relevant manufacturing issues were identified as all units met stryker specifications.Conclusion: the definite root cause cannot be determined.
 
Event or Problem Description
It was reported that; primary surgery for scoliosis was performed on (b)(6) 2011 and l1-5 were fixed with.After that, the fixation was extended to iliac and the rods were added because the scoliosis had progressed on (b)(6) 2012.Then, the rod breakage at l3/4 was found and revision surgery was performed on (b)(6) 2017.In the revision surgery, pso of l3 was performed.The screws were remained, the blockers and rods were replaced to new articles.At that time, the loosening of the blockers of the iliac screws were confirmed.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 8.5 X 80MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6589700
Report Number3005525032-2017-00063
Device Sequence Number16330226
Product Code MNI
UDI-Device Identifier07613327001198
UDI-Public(01)07613327001198
Combination Product (Y/N)N
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482378580
Device Catalogue Number482378580
Device Lot NumberB42307
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by Manufacturer04/26/2017
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR